Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 23, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Sep 17, 2016, 9:00 AM CDT for Clay County, Richland County, Illinois. It took effect at Sep 17, 2016, 9:33 PM CDT. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2016, 9:00 AM CDT (14:00 UTC)
- In effect from
- Sep 17, 2016, 9:33 PM CDT
- Expired
- Sep 20, 2016, 8:49 AM CDT
- In force
- 59 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 19.05 ft at Sep 18, 2016, 2:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
862
WGUS43 KILX 171400
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT SAT SEP 17 2016
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
.Synopsis...Heavy rains over the past 24 hours will force the Little
Wabash River into minor flood at Clay City by Sunday morning.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-180400-
/O.NEW.KILX.FL.W.0023.160918T1630Z-160919T1559Z/
/CLAI2.1.ER.160918T1630Z.160918T1800Z.160919T0959Z.NO/
900 AM CDT SAT SEP 17 2016
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From Sunday morning until Monday morning.
* At 845 AM Saturday the stage was 12.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 18.2 feet by tomorrow evening.The river will fall
below flood stage by early Monday morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 12.8 Sat 9 AM 17.4 17.9 13.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$7 follow-up statements
646
WGUS83 KILX 171647
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1147 AM CDT SAT SEP 17 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-180647-
/O.EXT.KILX.FL.W.0023.160918T1300Z-160919T2100Z/
/CLAI2.1.ER.160918T1300Z.160918T1800Z.160919T1500Z.NO/
1147 AM CDT SAT SEP 17 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* From Sunday morning until Monday afternoon.
* At 1045 AM Saturday the stage was 14.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 18.5 feet by tomorrow evening.The river will fall
below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 14.4 Sat 11 AM 17.9 18.2 14.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$936
WGUS83 KILX 180150
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
850 PM CDT SAT SEP 17 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-181550-
/O.EXT.KILX.FL.W.0023.160918T0233Z-160919T2300Z/
/CLAI2.1.ER.160918T0233Z.160919T0000Z.160919T1700Z.NO/
850 PM CDT SAT SEP 17 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this evening until Monday evening.
* At 845 PM Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage tonight and continue to rise
to near 19.2 feet by tomorrow evening.The river will fall below
flood stage by Monday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 17.9 Sat 9 PM 18.8 18.5 14.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Shimon095
WGUS83 KILX 181450
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 AM CDT SUN SEP 18 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-190450-
/O.EXT.KILX.FL.W.0023.000000T0000Z-160920T0142Z/
/CLAI2.1.ER.160918T0211Z.160919T0600Z.160919T1942Z.NO/
950 AM CDT SUN SEP 18 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday evening.
* At 945 AM Sunday the stage was 19 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.4 feet by
early tomorrow morning. The river will fall below flood stage
tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 19.0 Sun 10 AM 19.2 14.1 10.2
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
07470
WGUS83 KILX 190225
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CDT SUN SEP 18 2016
...The Flood Warning continues for the following river in Illinois...
Illinois River at Havana affecting Cass...Fulton and Mason Counties
Illinois River at Beardstown affecting Brown...Cass...Morgan and
Schuyler Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC017-057-125-191625-
/O.EXT.KILX.FL.W.0019.000000T0000Z-160922T0000Z/
/HAVI2.1.ER.160830T0445Z.160903T1915Z.160921T1800Z.NO/
925 PM CDT SUN SEP 18 2016
The Flood Warning continues for
The Illinois River at Havana.
* Until Wednesday evening.
* At 845 PM Sunday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday afternoon.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas
not protected by levees.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Havana 14 14.5 Sun 9 PM 14.5 14.3 14.1
&&
LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
4018 9023 4039 9010
$$
ILC009-017-137-169-191625-
/O.EXT.KILX.FL.W.0021.000000T0000Z-160921T0000Z/
/BEAI2.1.ER.160901T1048Z.160911T2200Z.160920T1800Z.NO/
925 PM CDT SUN SEP 18 2016
The Flood Warning continues for
The Illinois River at Beardstown.
* Until Tuesday evening.
* At 845 PM Sunday the stage was 14.2 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday afternoon.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek
Drainage and Levee District.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Illinois River
Beardstown 14 14.2 Sun 9 PM 14.1 14.0 13.8
&&
LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
3999 9058 4015 9043
$$
Shimon706
WGUS83 KILX 191359
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
859 AM CDT MON SEP 19 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-200359-
/O.EXT.KILX.FL.W.0023.000000T0000Z-160920T2000Z/
/CLAI2.1.ER.160918T0211Z.160918T2115Z.160920T1400Z.NO/
859 AM CDT MON SEP 19 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 845 AM Monday the stage was 18.9 feet.
* Flood stage is 18 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.9 Mon 9 AM 18.1 15.9 12.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
07907
WGUS83 KILX 200320
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT MON SEP 19 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-201720-
/O.CON.KILX.FL.W.0023.000000T0000Z-160920T2000Z/
/CLAI2.1.ER.160918T0211Z.160918T2115Z.160920T1400Z.NO/
1020 PM CDT MON SEP 19 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 945 PM Monday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.6 Mon 10 PM 18.1 15.9 12.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Shimon884
WGUS83 KILX 201349
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 AM CDT TUE SEP 20 2016
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties.
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-201419-
/O.CAN.KILX.FL.W.0023.000000T0000Z-160920T2000Z/
/CLAI2.1.ER.160918T0211Z.160918T2115Z.160920T1341Z.NO/
849 AM CDT TUE SEP 20 2016
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 845 AM Tuesday the stage was 18.0 feet.
* Flood stage is 18 feet.
* Fell to flood stage at 841 AM Tuesday.
* Forecast...The river will continue to fall to 15.9 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 18.0 Tue 9 AM 15.9 12.2 9.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
GeelhartWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Sep 17, 6:51 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Sep 17, 6:51 AM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 651 AM CDT SAT SEP 17 2016 .SHORT TERM...(Today and tonight) ISSUED AT 326 AM CDT Sat Sep 17 2016 A band of showers and thunderstorms should be exiting east-central and southeast Illinois early this morning, with the balance of the forecast area likely to be dry through the period. The showers/storms are associated with an upper-level disturbance streaking across the area, along with an associated surface boundary. While the model guidance suggests a dry day once the current precipitation pushes east of the area, still a little concerned that we may see a "surprise" shower/storm through tonight. An upper-level low and associated troffing will still lie to our west for much of the day, along with a surface cold front. These features are progged to be weakening with time as they track east, but until they are completely east of the area the threat of an isolated shower/storm can't be completely discounted. That being said, considering the lack of precipitation and cloud cover upstream, and dryness of the forecast soundings, do not plan to include PoPs beyond the current morning rainfall. Notably cooler and less humid air will filter into the region tonight behind the cold front, with low temperatures tonight expected to fall into the 50s over most of the forecast area. .LONG TERM...(Sunday through Friday) ISSUED AT 326 AM CDT Sat Sep 17 2016 Behind the exiting system, the forecast remains dry through the remainder of the weekend, with mild temperatures. In the overnight hours on Sunday, a narrow ridge at the sfc slips eastward and more southerly winds at the sfc begin a short period of WAA, and slightly warmer temps for Monday. ILX sits on the edge of a more zonal flow across the northern tier of the country. A wave rippling through that zonal flow across southern Canada drags a front through the region later Monday/Monday pm. A bit of a wind shift with the front and some minimal convergence at the sfc...warrants some low pops, mainly for Mon night. Watching the timing for Mon afternoon, particularly in the north. Mostly zonal flow just to the north maintains the mild weather through mid week with warm temperatures and quiet weather. Models portraying a pattern shift for the latter half of the week as a large upper low digs out over the Pac NW and amplifies the flow over the CONUS, putting the Midwest in increasingly southwesterly flow. Typically, this would result in a more active pattern with short waves rippling through the larger scale trof. However, the GFS and ECMWF on the 00z runs are having some differences in handling the western low. General consensus breaks off part of the wave and isolates it in the southern high plains...but major difference in the strength of the remaining trof...as well as the location and potential cyclogenesis of the sfc system associated with the cut off h5 low over the southern US. Extended remains conservative at this point, there is a lot of variability in the solutions for the forecast going into next weekend. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 647 AM CDT Sat Sep 17 2016 IFR-MVFR conditions are expected across the central Illinois terminals to start the day with low clouds/fog in the area. However, expect conditions to improve to VFR by later this morning and remain there for the balance of the 12Z TAF valid time. Generally light west to southwest winds are anticipated through the period. && .ILX Watches/Warnings/Advisories... NONE. && SHORT TERM...Bak LONG TERM...HJS AVIATION...Bak
Hazardous weather outlook, Sep 17, 5:59 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 559 AM CDT SAT SEP 17 2016 ILZ027>031-036-037-040-041-047>050-181100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 559 AM CDT SAT SEP 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES RETURN TO THE AREA BY MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>057-061>063-066>068-071>073-181100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 559 AM CDT SAT SEP 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES RETURN TO THE AREA BY MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
In the hours before
Local storm report, Sep 17, 4:27 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
427 AM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN NEWTON 38.99N 88.16W
09/17/2016 M1.51 INCH JASPER IL CO-OP OBSERVER
24 HOUR TOTAL
&&Local storm report, Sep 17, 6:36 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
636 AM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
09/17/2016 M2.22 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN WATSON 39.03N 88.57W
09/17/2016 M2.12 INCH EFFINGHAM IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN PARIS 39.62N 87.69W
09/17/2016 M1.20 INCH EDGAR IL CO-OP OBSERVER
24 HOUR TOTAL
&&Local storm report, Sep 17, 7:09 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
709 AM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
09/17/2016 M1.44 INCH CLARK IL MESONET
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
09/17/2016 M1.21 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
&&Local storm report, Sep 17, 7:44 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
744 AM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
09/17/2016 M1.04 INCH LOGAN IL OFFICIAL NWS OBS
24 HOUR TOTAL
0656 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
09/17/2016 M1.51 INCH LAWRENCE IL ASOS
24 HOUR TOTAL
0656 AM HEAVY RAIN MATTOON 39.48N 88.37W
09/17/2016 M1.01 INCH COLES IL ASOS
24 HOUR TOTAL
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
09/17/2016 M1.22 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL
&&Local storm report, Sep 17, 8:17 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 AM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
09/17/2016 M1.66 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
09/17/2016 M2.04 INCH EFFINGHAM IL MESONET
24 HOUR TOTAL
0800 AM HEAVY RAIN BRIDGEPORT 38.71N 87.76W
09/17/2016 M1.92 INCH LAWRENCE IL CO-OP OBSERVER
24 HOUR TOTAL
&&Local storm report, Sep 17, 8:21 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
821 AM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN NEWTON 38.99N 88.16W
09/17/2016 M1.51 INCH JASPER IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
09/17/2016 M1.04 INCH LOGAN IL OFFICIAL NWS OBS
24 HOUR TOTAL
0600 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
09/17/2016 M2.22 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN WATSON 39.03N 88.57W
09/17/2016 M2.12 INCH EFFINGHAM IL MESONET
24 HOUR TOTAL
0600 AM HEAVY RAIN PARIS 39.62N 87.69W
09/17/2016 M1.20 INCH EDGAR IL CO-OP OBSERVER
24 HOUR TOTAL
0600 AM HEAVY RAIN MARTINSVILLE 39.34N 87.88W
09/17/2016 M1.44 INCH CLARK IL MESONET
24 HOUR TOTAL
0656 AM HEAVY RAIN MATTOON 39.48N 88.37W
09/17/2016 M1.01 INCH COLES IL ASOS
24 HOUR TOTAL
0656 AM HEAVY RAIN LAWRENCEVILLE AIRPORT 38.76N 87.61W
09/17/2016 M1.51 INCH LAWRENCE IL ASOS
24 HOUR TOTAL
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
09/17/2016 M1.66 INCH EFFINGHAM IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN HAVANA 40.30N 90.06W
09/17/2016 M1.21 INCH MASON IL CO-OP OBSERVER
24 HOUR TOTAL
0730 AM HEAVY RAIN CASEY 39.30N 87.99W
09/17/2016 M1.22 INCH CLARK IL CO-OP OBSERVER
24 HOUR TOTAL
0800 AM HEAVY RAIN EFFINGHAM 39.12N 88.55W
09/17/2016 M2.04 INCH EFFINGHAM IL MESONET
24 HOUR TOTAL
0800 AM HEAVY RAIN BRIDGEPORT 38.71N 87.76W
09/17/2016 M1.92 INCH LAWRENCE IL CO-OP OBSERVER
24 HOUR TOTAL
&&Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.